# SDR JGVR20201120002

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING SKIN IN GEAR WELL HAS VERIFIED CORROSION UNDER 7 FASTENERS.  PERFORM TEXTRON MINOR REPAIR MEMO DQ27295M1 DATED: OCT 9, 2020 FOR RT LOWER CENTER WING SKIN.  REMOVED 7 FASTENERS AND BLENDED 7 AREAS OF CORROSION ON RT LOWER WING SKIN IN GEAR WELL, IAW CESSNA 680 SRM 51-70-02.  EVALUATED REMAINING THICKNESS AND SUBMITTED TO TEXTRON ENGINEERING.  PERFORMED TEXTRON MINOR REPAIR MEMO DQ27295M1, TITLED "RIGHT-HAND LOWER CENTER WING SKIN CORROSION", DATED: OCT 9, 2020.  INSTALLED 7 NEW FASTENERS IN SAME LOCATIONS, IAW CESSNA 680 SRM 51-40-03.  DUNCAN AVIATION CONSIDERS THIS TO BE A MINOR REPAIR.  CORROSION IS CONSIDER LEVEL 2, PER NJA GMM 2.2.2.
